Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/3511
Title: Complete lift transformations for second order differential equations
Authors: BONCKAERT, Patrick 
Issue Date: 1995
Publisher: Academic Press, Inc.
Source: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 196(2). p. 588-605
Abstract: Canonical forms of second order differential equations of the form x(n) = f(x,x') are investigated with respect to complete lift transformations, This gives normal forms of observed dynamics of such a system and yields moduli of stability for complete lift equivalence. (C) 1995 Academic Press, Inc.
Notes: Bonckaert, P, LIMBURGS UNIV CENTRUM,UNIV CAMPUS,B-3590 DIEPENBEEK,BELGIUM.
Document URI: http://hdl.handle.net/1942/3511
DOI: 10.1006/jmaa.1995.1427
ISI #: A1995TK76900012
Type: Journal Contribution
Appears in Collections:Research publications

Show full item record

Page view(s)

42
checked on May 22, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.